×

Found 571 Documents (Results 1–100)

100
MathJax

Large deviations of the KPZ equation via the stochastic Airy operator. (English) Zbl 07500587

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 415-430 (2021).
MSC:  60F10 60H25
PDF BibTeX XML Cite
Full Text: DOI

On qualitative properties of sign-constant solutions of some quasilinear parabolic problems. (English. Russian original) Zbl 1470.35444

J. Math. Sci., New York 257, No. 1, 85-94 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 85-94 (2019).
MSC:  35R45 35K59 35K15
PDF BibTeX XML Cite
Full Text: DOI

Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities. (English. Russian original) Zbl 1450.35148

Comput. Math. Math. Phys. 60, No. 8, 1375-1380 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1422-1427 (2020).
MSC:  35K67 35K15 35K58
PDF BibTeX XML Cite
Full Text: DOI

The KPZ universality class and related topics. (English) Zbl 1446.82056

Abdul-Rahman, Houssam (ed.) et al., Analytic trends in mathematical physics. Arizona school of analysis and mathematical physics, University of Arizona, Tucson, AZ, USA, March 5–9, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 741, 133-162 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software